# SDR 96ZZZX255

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94803
- Make and model: Cessna 182Q
- Aircraft serial: 18266514
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing
- Part number: 07416395
- Condition: Defective
- Location: Lt Gear Leg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW GEAR LEG FAIRINGS (FORMS 8130-3 WERE INCLUDED) FOR INSTALLATION ON A 182Q.  FOR SHIPPING, THE FAIRINGS HAD THE SCREWS IN PLACE INTO THE TINNERMAN STYLE NUTPLATES, HOLDING THE SEAM TOGETHER.  WHILE REMOVING THE SCREWS TO PERFORM THE INSTALLATION, SEVERAL OF THE NUTPLATES SNAPPED APART.  SUBMITTER STATED IT APPEARS THERE WAS TOO MUCH TEMPER CAUSING THE NUTPLATES TO BE OVERLY BRITTLE.  THESE PARTS CAME DIRECT FROM CESSNA.
